MathSciNet Relay Station
MathSciNet bibliographic data
MR1223022 20H10 (30F10)
Bujalance, E.; Gamboa, J. M.; Gromadzki, G. The full automorphism groups of hyperelliptic Riemann surfaces. Manuscripta Math. 79 (1993), no. 3-4, 267–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement